# SDR CALA2019092301623

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 61,690 hours, 22,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING SPAR VERT PRESSURE WEB HAS A CRACK INDICATION AT RBL 40.00 TO RBL 45.64 WL 200.6 TO WL 192.0. REPAIRED RT CENTER WING SPAR VERT PRESSURE WEB AT RBL 40.0 TO RB L 45.64 WL 200.6 TO WL 192.0 PER SRM 57-10-10 REP3 ALT 2. SEE FLEET CYCLE LOG PAGE 9696046. DIP REQUIRED WITH AN INSPECTION THRESHOLD OF 56000 FLT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLT CYCLES THEREAFTER. APPROVED DIP REQUIRED WITH AN INSPECTION THRESHOLD OF56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLIGHT CYCLE INTERVALS THEREAFTER. PER SRM 57-10-10 REPAIR 3 ALT 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR AND DIP 57-DIP QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
